# SDR ASAA2018030123779

- Difficulty date: March 1, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 48,768 hours, 16,392 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036
- Condition: Cracked
- Location: Bs 537
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM ANGLE CRACKED BS 540, RBL 2.  ACFT GROUNDED.   REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM 51-40-02.
